Top 10 Best Sinus Medicine Reviews

One of the most common problems that people, especially adults, face is sinusitis. It may cause headaches and can quickly lead to a sinus infection if not treated on time. There are many over-the-counter medications you can use for this problem. You can also use natural remedies such as garlic or ginger to get relief. However, some of these products have to be used under the supervision of a doctor or expert. If however, you need a good treatment without any side effects, then you should opt for Sinol Nasal Spray.

Here are the best sinus medicine on the market.

Editor’s PIck-Sinus Medicine

# Preview Product Score
1 Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure, Headache, Tablets, Non-Drowsy, 60 Count

Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure,...

9.4
2 Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count

9.2
3 Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets

Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...

9.8
4 Rite Aid Daytime Severe Sinus Congestion & Pain Relief - Acetaminophen, 325 mg - 24 Caplets | Multi-Symptom Non-Drowsy | Sinus Relief | Cold and Flu Medicine | Severe Cold & Sinus Medicine for Adults

Rite Aid Daytime Severe Sinus Congestion & Pain Relief - Acetaminophen, 325 mg - 24 Caplets |...

9.8
5 Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

9.7

Best Sinus Medicine In 2022

1. Sudafed PE Sinus Pressure

Sale

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count

  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion, and headaches. Each tablet contains the maximum strength of pseudoephedrine hydrochloride (12.8 mg) and 10mg paracetamol to treat your symptoms. With decongestant action and cold symptom relief, Sudafed PE Sinus Pressure tablets bring you a stronger, longer-lasting formula to help relieve congestion quickly.

Acetaminophen And Phenylephrine Hydrochloride

Sudafed PE Sinus Pressure is a drug product composed of acetaminophen and phenylephrine hydrochloride. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever, and a fever reducer. It is indicated for symptomatic relief of colds or allergies.

Sinus Congestion And Pain

Sudafed PE Sinus Pressure is a must-have medicine cabinet remedy for sinus congestion and pain. This sinus pressure medicine temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies, and the common cold

2. Tylenol Sinus + Headache Daytime Non

Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant for Sinus Pressure, Headache & Nasal Congestion Relief, 24 ct

  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages

Tylenol Sinus + Headache Daytime non-drowsy caplets help relieve headache pain, sinus pressure, and congestion symptoms due to allergies, colds, and the flu. This daytime formula is fast-acting and made with a unique combination of ingredients. To help you get on top of your symptoms more quickly, these caplets don’t contain antihistamines or other ingredients that can make you feel sleepy.

Nasal Congestion. Unplugged.

TYLENOL Sinus helps decongest sinus openings and passages promotes drainage and help clear nasal passages.

Non-Drowsy Formula

The daytime formula provides effective symptom relief for adults and children ages 12 years and older without sleepiness.

Relief from Sinus Headache

TYLENOL Sinus provides effective headache and sinus pressure relief due to the common cold, hay fever, or other respiratory allergies.

Fever Reducer

From the #1 Doctor Recommended Brand for fever reduction, each TYLENOL caplet offers effective relief for adults when fevers occur.

3. Advil Sinus Congestion and Pain, Sinus Relief Medicine

Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets

  • Advil ibuprofen 2mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Phenylephrine HCl 1 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • One package of 2 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl

Advil Sinus Congestion and Pain, Sinus Relief Medicine, is a combination of ibuprofen and phenylephrine that helps relieve sinus congestion from the common cold. It also reduces head pain due to allergies or the flu. This product is acetaminophen-free, making it ideal for people who are sensitive to this ingredient.

Advil Sinus Congestion and Pain combines ibuprofen with a decongestant to temporarily relieve pain, stiffness, pressure, and fever. And because it is the only ibuprofen product with a 12-hour relief of fever, minor body aches, and headache, Advil helps you feel better faster.

Delivers Relief

When sinus congestion and pain from a cold make it hard to get through the day, turn to Advil Sinus Congestion & Pain. An over-the-counter solution that effectively re-opens nasal passages and reduces pain.

Toughest Symptoms

Don’t treat only half of your cold symptoms. With a one tablet dose, Advil Sinus Congestion & Pain treats the pain associated with colds as well as the congestion, sinus pressure, and nasal swelling.

Treats Two Ways

Advil Sinus Congestion & Pain combines the strength of the ibuprofen in Advil and a proven nasal decongestant, Phenylephrine HCI, for effective relief of sinus pressure and congestion associated with colds.

4. Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose

Sale

Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure, Headache, Tablets, Non-Drowsy, 60 Count

  • Non-drowsy and won't mask symptoms of a more serious condition
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Recommended for everyone ages 6 and up.
  • Targets sinus pain with a stuffy or runny nose.
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube)

Sinus problems can cause pain and pressure, a stuffy or runny nose, headaches, facial pressure, and more. Boiron SinuSine for sinus pressure, inflammation, and sinus congestion is a clinically proven formula that contains ingredients to provide targeted relief from your symptoms.

Feel the Plant-Powered Difference of SinusCalm.

Unlike conventional medications that merely mask symptoms, SinusCalm works with your body to target sinus pain and pressure, nasal congestion, and headache from colds or allergies.* The plant-powered meltaway tablets are non-habit forming and non-drowsy for easy relief anywhere, anytime.

No Known Drug Interactions

Non-drowsy and won’t interact with other medications, including those for colds and allergies.

Meltaway Tablets

Melt in your mouth without food, water, chewing, or swallowing.

Help Your Body the Natural Way

Formulated without artificial sweeteners, flavors, colors, or preservatives.

5. Basic Care Sinus pe, phenylephrine HCl tablets, 10 mg, 36 Count

Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

  • HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.
  • SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
  • HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets.
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

The active ingredient in Amazon BasicCare Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant that works by narrowing blood vessels to reduce swelling in the nasal passages. It also relieves stuffiness and pressure, as well as dryness in the nose.

Nasal And Sinus Congestion

This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever, or other upper respiratory allergies. It temporarily relieves nasal congestion due to the common cold and nasal congestion with discharge.

Directions

Adults and children 12 years and over: take 1 tablet every 4 hours; do not take more than 6 tablets in 24 hours. Children under 12 years: ask a doctor. Maximum strength relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

6. Mucinex Sinus-Max Maximum Strength Day and Night

Mucinex Sinus-Max Maximum Strength Day and Night, Sinus Symptom Relief, 40 Count

  • Includes 40 caplets (24 Day caplets and 16 Night caplets)
  • Night helps to alleviate nasal congestion, sinus pressure, pain, running nose, sneezing and control cough so you're able to get to sleep
  • Maximum strength formula
  • Day caplets help relieve sinus pressure, congestion and headache, plus thin and loosen mucus

Mucinex Sinus-Max Maximum Strength Day caplets help relieve sinus pressure, congestion, and headache. They do this by helping thin and loosen mucus, so bacteria don’t stick to the insides of your nose as easily. In addition, they contain an antihistamine to help stop runny nose, sneezing, and itchy nose. The Mucinex Day formula can also be used at bedtime if congestion is making it hard for you to sleep.

Harmful Pathogens

Mucus is important to your health, from moisturizing your body to protecting it from harmful pathogens. But things like allergies or cold viruses can thicken it, making it interfere with your breathing and well-being.

Severe In Chilly

Dull, throbbing pain located at the front of your face. The pain may get worse when you lean over or bend down when you touch your face (especially your cheeks or forehead) and might also feel more severe in chilly, damp weather. If your sinus headache comes from a cold or flu, you’ll have other symptoms, too.

Nasal Congestion

If you have sinus pressure and nasal congestion, you might develop a sore throat and experience dry (nonproductive) coughing, or develop a wet productive chest cough. This is due to the mucus running down the back of your nose to your throat, where it can cause additional irritation.

7. ALKA-SELTZER PLUS Maximum Strength PowerMax Sinus Congestion and Pain Medicine

ALKA-SELTZER PLUS Maximum Strength PowerMax Sinus Congestion and Pain Medicine, Day + Night Liquid Gels for Adults with Pain Reliever, Fever Reducer, Cough Suppressant, Nasal Decongestant, 24 Count

  • Powerful relief, day or night, from your worst sinus & cold symptoms
  • Take BACK your day with fast, effective cold and sinus medicine in one
  • New 25% smaller pill: Alka-Seltzer Plus Maximum Strength sinus & cold Powermax gels have a concentrated formula to provide powerful fast relief
  • Use as directed.
  • Relieve your worst symptoms of nasal & sinus congestion, mucus, headache, body Pain and cough

Alka-Seltzer Plus Maximum Strength sinus & cold Powermax gels have a concentrated formula to provide powerful fast relief for your sinus and nasal congestion, pain, and headache due to cold symptoms. They also come in a smaller size that’s easier to swallow.

Symptoms Hit

The name says it all. Alka-Seltzer Plus Cold & Sinus lets you get back to your day when your symptoms hit. Quickly relieve your worst sinus symptoms and #stopthepain with Alka-Seltzer Plus Cold & Sinus, the complete cold medicine with a powerful formula to clear even tough nasal congestion.

Nasal & Sinus Congestion

Relieve your worst symptoms of nasal & sinus congestion, mucus, headache, body pain, and cough. Alka-Seltzer Plus® with PowerMax® Maximum Strength works fast to relieve your pain and fever. The effervescent tablet dissolves in seconds to give you fast, effective relief from your symptoms.

8. Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion and Pain Liquid Gels with Pain Reliever, Fever Reducer, Cough Suppressant, Nasal Decongestant, Cold Medicine, 24 count

  • New 25% smaller pill: Alka-Seltzer Plus Maximum Strength Sinus Congestion and Pain relieving Powermax gels have a concentrated formula to provide powerful fast relief
  • Use as directed.
  • Take BACK your day with fast, effective cold and sinus medicine in one
  • Relieve your worst symptoms of nasal & sinus congestion, mucus, headache, body Pain and cough
  • Powerful relief of your worst sinus & cold symptoms that won't make you drowsy so you can get back to your busy life

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion is a fast-acting medicine with the power to relieve sinus pressure, pain, and congestion. Its concentrated formula delivers 25% more medication to your system in a pill that’s up to 25% smaller than our previous maximum strength formula.

Alka-seltzer Plus Cold & Sinus Medicine

Get the maximum strength medicine you need to get back to your busy life. Alka-Seltzer Plus Cold & Sinus Medicine relieves your worst sinus and cold symptoms so you can get back to work or play. No matter what time of day, this fast-acting relief tastes great and won’t make you drowsy so you can take control of your day.

Nasal & Sinus Congestion

Relieve the worst symptoms of nasal & sinus congestion, mucus, and headache. Feel better fast with ALKA-SELTZER Plus. You can use it as directed to relieve your most bothersome symptoms or consult a doctor or pharmacist.

9. Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief

Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief, Rapid Release Gelcaps - 24 Count | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Sinus Relief

  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief.
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare Rite Aid’s Daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day.

Rite Aid Sinus Congestion & Pain Relief provides a rapid-release formula that is designed to relieve headache, nasal congestion, sinus congestion, and pressure. Compare Rite Aid’s Daytime rapid release gel caps to the active ingredients in Tylenol Sinus + Headache Day.

Symptoms Associated

With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness. Each rite aid medicine for adults contains acetaminophen and a nasal decongestant to help relieve congestion, sneezing, and a runny nose.

Non-drowsy Gelcaps Are Gentle

Sinus Congestion & Pain Relief non-drowsy gelcaps are gentle on your stomach as well as your sinuses. Each gelcap contains 325 mg of Acetaminophen and 5 mg of Phenylephrine HCI to temporarily relieve minor aches and pains, headache, sore throat, and fever. Our nasal decongestant reduces sinus congestion and pressure.

10. Terry Naturally SinuCare – 320 mg Eucalyptus & Myrtle Oil Complex

Terry Naturally SinuCare - 320 mg Eucalyptus & Myrtle Oil Complex, 60 Softgels - Sinus, Lung & Bronchial Support Supplement, Non-Drowsy - Non-GMO, Gluten-Free - 30 Servings

  • Safe, Effective Sinus Relief; SinuCare not only supports both the sinus and bronchial airway passages, but it goes to work immediately for results you can feel and does not cause drowsiness or jitteriness;
  • How It Works; Supports the cilia of the sinuses, which brush mucus out of the sinus and nasal cavities; Promotes healthy cilia function for clear and comfortable sinuses
  • The High Quality Difference; All Terry Naturally products are manufactured to strict Good Manufacturing Practices (cGMP) set by the FDA and are produced with the highest quality ingredients
  • Powerful Ingredients; Refreshing Eucalyptus has been shown to support healthy, clear, sinus passages; Myrtle supports a strong respiratory environment
  • Breathe Easy; SinuCare features the soothing support of eucalyptus and myrtle to support sinus, bronchial, lung, and the entire upper respiratory system

Sinus disease, allergies, and respiratory infections can be tough on your body. You can trust Terry Naturally SinuCare to support the sinus, bronchial, and lung systems with a blend of eucalyptus and myrtle oil for a natural remedy that offers gentle relief from coughs, congestion, and cold symptoms.

Terry Naturally Sinucare

Need safe, effective sinus relief from congestion? Nature has it covered with Terry Naturally SinuCare. Our first product to contain capsaicin ester, SinuCare not only supports both the sinus and bronchial airway passages but goes to work immediately for results you can feel and do not cause drowsiness or jitteriness.

Ingredients That Promote A Fresh

Terry Naturally SinuCare Supreme is a nasal spray with ingredients that promote a fresh, clean and vital sinus environment. Each bottle contains 320 mg of Eucalyptus (Globulus) Leaf Oil and Myrtle (Myrtus communis) Herb Oil to help relieve the symptoms of congested sinuses. Eucalyptus has been shown to support healthy, clear sinuses passages, while Myrtle supports a strong respiratory environment.

Conclusion

The above-mentioned drugs are safer than their prescription counterparts and thus they can be used frequently. However, if you are experiencing any side effects like dizziness, drowsiness, low blood pressure, etc. then you need to consult with your doctor immediately.

Leave a Comment